I felt I had a yeast infection a few days ago. So I got the 7-day treatment and only used one tube for the night. Then the next night (two days ago) I used the monistat 1 treatment. Today I feel a little sensation down there and I'm wondering if I might have to continue the treatment. Please help
I used Monistat 1 2 days a for a yeast infection.Still have mild symptoms and I'm a bit worried?
Question posted by ironlionzion on 9 Jan 2014
Last updated on 9 January 2014 by typicalsquare
It's best to complete your treatment. You can always try plain hydro-cortisone cream if there is a lot of itching, etc. Be careful, though, throwing the pH off worse won't help.
I'd echo seeing the doc if it's not clear. You don't want to have something else and not get it treated. Be well!
I would and if you still have it after treatment see your dr it may not be yeast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.